# SDR IPXA09M57069

- Difficulty date: July 28, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C REPAIR SURVEY SEQ 296-W4-02 AND VALIDATION EO MD11-5100-34211-A ITEM 8 RT WING NR 2 SLAT UNDERSIDE PREVIOUS LARGE DOUBLER 1EA 5/32 CHERRY MAX RIVET HAS ED OF .25.  REMOVED, FABBED AND INSTALLED REPAIR DOUBLER IAW UPS EO MD11-5750-34 566-A AND SAAEA 011-5730-01-A1947.
